# SDR NACA2024041200001

- Difficulty date: April 12, 2024
- Submitted: April 18, 2024
- Operation: Air carrier
- Aircraft: N565NC
- Make and model: Boeing 767-3BG
- Aircraft serial: 30565
- Aircraft time: 78,524 hours, 18,192 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 1210 S37r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

POSSIBLE SKIN CRACK FOUND AT STATION 1210 STRINGER 37R. CUTOUT DAMAGE, INSTALLED REPAIR DOUBLER IAW NAC EO 767-53-004
